I was on the pill from age 15 to 20 and didn't gain weight from it. Stick to what you are doing and you will be fine. I am sure it depends on the exact pill you are being put on. And be prepared for your cycle to be out of wack for a couple months. Good luck!
Ohh yeh.. that contraceptives cause water retention right.. but its not permanent. You'll gain alil and lose it in a couple of weeks
If its the period pain that's the really bad part you're talking about then, not all contraceptive pills help with that. Infact, some make it worse. If its flow you're referring to then it will take a little bit for your body to adjust to. I was on a few different pills for many years for those reasons before moving to the depo injection. The injection stopped the pain and my periods stopped for a while. But then it turned brown. Now Im off all of them (have been for 5 months) and still no pain or brown blood. My periods now are usually 1-2 days if that